# SDR DALA2020111103670

- Difficulty date: November 9, 2020
- Submitted: November 11, 2020
- Operation: Air carrier
- Aircraft: N369NB
- Make and model: Airbus A319-114
- Aircraft serial: 2047
- Aircraft time: 46,571 hours, 23,919 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Condition: Cracked
- Location: Frame 4
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 4 WINDSHIELD SIDE POST RT SIDE LOWER ATTACHMENT.  CORRECTIVE ACTION: PERFORMED REPAIR IN CONJUCTION WITH CARD 5311-01230-01B.
